Older Publications

(More than 5 years old)
These works are supported partially by various NSF grants as acknowledged in each article.

H. Hida, On the values of Hecke's L-functions at non-positive integers, J. Math. Soc. Japan, 30 (1978), 249-278 [Euclid site]

H. Hida, On abelian varieties with complex multiplication as factors of the abelian variety attached to Hilbert modular forms, Japan. J. Math. (new series) 5 (1979), 157-208 [Jstage site] (Master thesis)

H. Hida, On abelian varieties with complex multiplication as factors of the jacobians of Shimura curves, Amer. J. Math. 103 (1981), 727-776 (Doctral Thesis) [JSTOR site] (pdf, subscription necessay to download)

H. Hida, Congruences of cusp forms and special values of their zeta functions, Inventiones Math. 63 (1981), 225-261, reprint: [Springerlink], [GDZ site] (pdf file)

H. Hida, On congruence divisors of cusp forms as factors of the special values of their zeta functions, Inventiones Math. 64 (1981), 221-262, reprint:[Springerlink], [GDZ site] (pdf file)

H. Hida, Kummer's criterion for the special values of Hecke L-functions of imaginary quadratic fields and congruences among cusp forms, Inventiones Math. 66 (1982), 415-459, reprint: [Springerlink], [GDZ site] (pdf file)

K. Doi, H. Hida and Y. Maeda, Transformation equations and the special values of Shimura's zeta functions, Hokkaido Math. J. 13 (1984), 347-361 [Euclid site]

H. Hida, A p-adic measure attached to the zeta functions associated with two elliptic modular forms I, Inventiones Math. 79 (1985), 159-195, reprint: [Springerlink], [GDZ site]

H. Hida, Congruences of cusp forms and Hecke algebras, Sem. de Theorie des Nombres, Paris 1983-84, Progress in Math. 59 (1985) 133-146 [pdf] (scanned pdf file).

H. Hida, Convolution de Rankin p-adique, Sem. de Theorie des Nombres de Bordeaux 1984-85 Expose no.13 [GDZ site] (pdf file)

H. Hida, Iwasawa modules attached to congruences of cusp forms, Ann. Scient. Ec. Norm. Sup. 4th series 19 (1986), 231-273 [Numdum site] (pdf file)

H. Hida, Galois representations into GL_2(Z_p[[X]]) attached to ordinary cusp forms, Inventiones Math. 85 (1986), 545-613, reprint [Springerlink], [GDZ site] (pdf file)

H. Hida, Hecke algebras for GL_1 and GL_2, Sem. de Theorie des Nombres, Paris 1984-85, Progress in Math. 63 (1986), 131-163 [scanned pdf]

H. Hida, On p-adic Hecke algebras for GL_2, Proc. International Congress of Mathematicians, 1986, 434--443, reprint [pdf]

H. Hida, A p-adic measure attached to the zeta functions associated with two elliptic modular forms II, Ann. l'institut Fourier 38 (1988), 1-83 [Numdam site] (pdf file)

H. Hida, Modules of congruence of Hecke algebras and L-functions associated with cusp forms, Amer. J. Math. 110 (1988), 323--382 [JSTOR] (pdf file, subscription to JSTOR necessary)

H. Hida, On p-adic Hecke algebras for GL_2 over totally real fields, Ann. of Math. 128 (1988), 295--384 [JSTOR] (pdf file, subscription to JSTOR necessary)

H. Hida, On nearly ordinary Hecke algebras for GL(2) over totally real fields, Advanced Studies in Pure Math. 17 (1989), 139-169 [ASPM site], [scanned pdf]

H. Hida, Nearly ordinary Hecke algebras and Galois representations of several variables, Proc. JAMI Inaugural Conference, Supplement to Amer. J. Math. (1989), 115-134 [scanned pdf]

H. Hida, Theory of p-adic Hecke algebras and Galois representations, Sugaku Expositions 2 (1989), 75-102

H. Hida, Le produit de Petersson et de Rankin p-adique, Sem. Theorie de Nombre de Paris, 1988-89, 87-102 [scanned pdf]

H. Hida, p-adic L-functions for base change lifts of GL_2 to GL_3, in Proc. of Conference on "Automorphic forms, Shimura varieties, and $L$--functions", Perspectives in Math. 11 (1990), 93-142 [Book copy at Milne's web page]

H. Hida and J. Tilouine, Katz p-adic L-functions, congruence modules and deformation of Galois representations, Proc. LMS Symposium on ``L-functions and arithmetic'', Durham, England, July 1989, LMS Lecture notes series 153 (1991), 271-293 Cambridge site [pdf], Google books [Google book]

H. Hida, On p-adic L-functions of GL(2) x GL(2) over totally real fields, Ann. Inst. Fourier 41 (1991), 311-391 [Numdam] (pdf file)

H. Hida and J. Tilouine, Anti-cyclotomic Katz p-adic L-functions and congruence modules, Ann. Scient. Ec. Norm.Sup. 26 (1993), 189--259 [Numdam] (pdf file)

H. Hida, p-Ordinary cohomology groups for SL(2) over number fields, Duke Math. J. 69 (1993), 259-314 [Euclid site] (pdf file)

H. Hida and J. Tilouine, On the anti-cyclotomic main conjecture for CM fields, Inventiones Math. 117 (1994), 89-147 [Springerlink], [GDZ site] (pdf file)

H. Hida, On the critical values of L-functions of GL(2) and GL(2) x GL(2), Duke Math. J. 74 (1994), 431-529 [Euclid site] (pdf file)

H. Hida, p-Adic ordinary Hecke algebras for GL(2), Ann. l'insitut Fourier 44 (1994), 1289-1322 [Numdam] (p df file)

H. Hida, Modular p-adic L-functions and p-adic Hecke algebras, Amer. Math. Soc. Transl. 160 (1994), 125-154

H. Hida, On Lambda-adic forms of half integral weight for SL(2), in Number Theory, Paris, Lecture notes series of LMS 215 (1995), 139-166 [pdf] (scanned pdf), [Cambridge site].

H. Hida, Control theorems of p-nearly ordinary cohomology groups for SL(n), in Bull. Soc. Math. Fr. 123 (1995), 425-475, [pdf] reprint from Numdam collection

H. Hida, On Selmer groups of adjoint modular Galois representations, in "Number Theory 1993-94", Paris, Lecture notes series of LMS 235 (1996), 89-132 [pdf]; Correction [pdf]; [Cambridge site]

H. Hida, On the search of genuine p-adic modular L-functions for GL(n), Monograph, Memoires SMF 67 (1996) (reprint from Numdam site: [pdf])

H. Hida, J. Tilouine and E. Urban, Adjoint modular Galois representations and their Selmer groups, Proc. Natl. Acad. Sci. USA 94 (1997), 11121-11124 [PNAS site] (pdf file)

H. Hida and Y. Maeda, Non-abelian base change for totally real fields, Olga Taussky Todd memorial issue, Pacific Journal of Math. (1997), 189-217, reprint: [Pacific J] (pdf)

H. Hida, Global quadratic units and Hecke algebras, Documenta Math. 3 (1998), 273-284 (reprint: [Documenta Math. site])

K. Doi, H. Hida and H. Ishii, Discriminant of Hecke fields and the twisted adjoint L-values for GL(2), Inventiones Math. 134 (1998), 547-577 reprint: [Springerlink]

H. Hida, Automorphic induction and Leopoldt type conjectures for GL(n), Asian J. Math. 2 (1998), 667--710, reprint [pdf]

H. Hida, Non-critical values of adjoint L-functions for SL(2), Proc. Symp. Pure Math. 66 (1999) Part I, 123-175 [pdf], [Google books]

H. Hida, Adjoint Selmer groups as Iwasawa modules, Israel J. Math. 120 (2000), 361-427, reprint, [Springerlink]

H. Hida, Control theorems for coherent sheaves on Shimura varieties of PEL-type, Journal of the Inst. of Math. Jussieu 1 (2002), 1-76 [Cambridge site]

H. Hida, Non-vanishing modulo p of Hecke L-values, In "Geometric Aspects of Dwork Theory" (A. Adolphson, F. Baldassarri, P. Berthelot, N. Katz and F. Loeser, eds.), pp.735-784, Walter de Gruyter, Berlin, 2004 (preprint:[pdf], publisher site [de Gruyter])

H. Hida, Greenberg's L-invariants of adjoint square Galois representations, IMRN, Issue 59 (2004) 3177--3189, reprint from Oxford university press [pdf]

H. Hida, p-Adic automorphic forms on reductive groups, (lecture notes at Poincare Institute, Paris, 3/29/00-6/14/00), Asterisque 298 (2005), 147--254, SMF, Preprint-version [dvi.gz], [pdf].

H. Hida, The integral basis problem of Eichler, IMRN 2005 (2005), 2101-2122, (preprint version of 10/10/04:[dvi], reprint from Oxford university press: [pdf])

H. Hida, Anticyclotomic Main Conjectures, in the Coates anniversary volume from Documenta Math. Ducumenta Math. Volume Coates (2006), 465-532 (Reprint from Documenta Math:[pdf], a summary lecture at Banff in 2003 [dvi])

H. Hida, CM periods, L-values and the CM main conjecture, in Hakuba Symposium Proceedings (2006) 13-28, preprint-version: [pdf]

H. Hida, Automorphism Groups of Shimura Varieties of PEL type, Documenta Math. 11 (2006) 25-56 (Reprint from Documenta Math: [pdf])

H. Hida, On a generalization of the conjecture of Mazur-Tate-Teitelbaum, International Mathematics Research Notices (2007) Vol. 2007 : article ID rnm102, 49 pages, doi:10.1093/imrn/rnm102 published on October 30, 2007 (reprint from Oxford site [pdf], abstract [htm], a preprint version of 7/3/2007 [pdf], a summary [pdf]: lecture notes at Iwasawa 2008 conference at Kloster-Irsee, Germany)

H. Hida, L-invariant of p-adic L-functions, in "THE CONFERENCE ON L-FUNCTIONS" pp.17--53, 2007 (the notes of Lectures at Kyushu university and Harvard university, 2/06-5/06; [World Scientific web page on this book]), a preprint-version: [pdf],

H. Hida, Non-vanishing modulo p of Hecke L-values and application, London Mathematical Society Lecture Note Series 320 (2007) 207-269, (preprint-version: [dvi]: version of 7/16/04, published version [pdf] (page numbers does not match with the published paper), LMS book site: [LNS 320].

H. Hida, On a generalization of the conjecture of Mazur-Tate-Teitelbaum, International Mathematics Research Notices (2007) Vol. 2007 : article ID rnm102, 49 pages, doi:10.1093/imrn/rnm102 published on October 30, 2007 (reprint from Oxford site [pdf], abstract [htm], a summary [pdf]: lecture notes at Iwasawa 2008 conference at Kloster-Irsee, Germany)

H. Hida, L-invariant of tensor power of Hilbert modular forms, (entire book: [pdf]), Hokkaido University Technical Report Series in Mathematics 137 (2008), 150-172

H. Hida, Quadratic exercises in Iwasawa theory, International Mathematics Research Notices 2009 (2009), 912-952, doi:10.1093/imrn/rnn151 (reprint from Oxford site [pdf], [htm], abstract [htm], Inchon lecture note [pdf])

H. Hida, Irreducibility of the Igusa tower, Acta Mathematica Sinica, English Series, 25 (2009), 1-20 [Springerlink]) and the summary of the paper and Section 8.4 of my Springer book [pdf] (a talk at a Luminy conference on 7/18/06 with title "Irreducibility of the Siegel-Igusa tower"; a more detailed version of 11/5/07)

H. Hida, Serre's conjecture and base change for GL(2), Pure and Applied Math Quarterly, 5 No.1 (2009), 81-125 the published version [pdf], a talk on a similar topic at a conference in Northwestern university with some result obtained after the paper was written (a version of 5/14/2008 [pdf])

H. Hida, L-invariant of symmetric powers of Tate curves, Publication of RIMS 45 (2009) No.1, 1-24 (a link to RIMS web site containing the reprint pdf file [pdf], reprint from Euclid site [pdf]).

H. Hida, L-invariants of Tate curves, Pure and Applied Math Quarterly 5 (2009) No.4, 1343-1384 (reprint from PAMQ [pdf]).

H. Hida, Central critical values of modular Hecke L-function, Kyoto Journal of Mathematics, 50 (2010), 777-826, reprint [Euclid site].

H. Hida, The Iwasawa mu-invariant of p-adic Hecke L-functions, Annals of Mathematics, 172 (2010) 41-137, reprint pdf file [Annals].

H. Hida, Vanishing of the mu-Invariant of p-Adic Hecke L-functions, Compositio Math. 147 (2011), 1151-1178, reprint [pdf].

H. Hida, Hecke fields of analytic families of modular forms, J. Amer. Math. Soc. 24 (2011), 51-80, reprint from AMS: [pdf].

H. Hida, Constancy of adjoint L-invariant, Journal of Number Theory 131 (2011) 1331-1346, doi:10.1016/j.jnt.2011.02.001, [pdf] (reprint from JNT).

H. Hida, Irreducibility of the Igusa tower over unitary Shimura varieties, Clay Mathematics Proceedings 13 (2011), 187-203 (reprint: [pdf]).